# SDR ASAA0540179

- Difficulty date: March 16, 2005
- Submitted: July 12, 2005
- Operation: Air carrier
- Aircraft: N764AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 25101
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Wedge
- Part number: 65521411
- Condition: Dented
- Location: Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OKC - FOUND RIGHT INBOARD TE MID FLAP WEDGE DENTED WITH A CRACK.  REMOVED DAMAGE FABRICATED AND INSTALLED A REPAIR FILLER AND DOUBLER IAW B737 SRM 51-70-10.  (M)
